# SDR 08FDEA01486

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 6521795350
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK FWD FAIRING HAS SEVERAL CRACKS REMOVED FASTENERS AND FABRICATED NEW REPAIR DOUBLER.  INSTALLED NEW DOUBLER REF SRM 57-20-4 FIG 1.  TREATED AND PRIMED AND PAINTED REF SRM 51-10-2 P2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
